# SDR AALA202411133852

- Difficulty date: October 22, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 73,652 hours, 28,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent Line
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH 10000 FEET STRONG SWEET ODOR BECAME PREVALENT IN THE FLIGHT DECK. JUST AFTER LANDING FLIGHT ATTENDANTS NOTIFIED US OF STRONG GYM SOCK SMELL BETWEEN DOOR 3 AND DOOR 4. CABIN FANS WERE TURNED OFF AND SMELL SUBSIDED SLIGHTLY. APU WAS OFF.  MAINTENANCE FOUND THE APU FUEL CONTROL UNIT (FCU) LEAKING AND REPLACED IT PER AMM 49-32-11. MAINTENANCE ALSO FOUND THE APU OIL COOLER TUBE CLOGGED AND CLEANED IT PER AMM 49-26-55 (AALA202411139033). MAINTENANCE ALSO CLEANED THE APU GEARBOX VENT LINE PER AMM 49-26-55 (AALA202411133852). A DECONTAMIANTION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
